# SDR CALA2014011390125

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 65,684 hours, 24,586 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT AT SEATS 27F & 28F, PAX STATED SMELL OF BURNING PLASTIC. FIRST OFFICER FELT SIDE WALL, NOT WARM.  INSPECTED AREA IAW AMM 05-51-10 & TSM TASK 24-00-00-810-823-A, FOUND SEAT ELEC BOX UNDER 27E INOPERATIVE, WIRING & CONNECTORS GOOD.  DISCONNECTED SEB UNDER SEAT 27E, PAX AUDIO SYSTEM INOPERATIVE, MEL 2522AE APPLIED.  REFER TO DF121 FOR SIGN-OFF, NO ODOR OR BURNT WIRES NOTED.
